# SDR CA061130002

- Difficulty date: November 9, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Cessna U206F
- Aircraft time: 7,734 hours
- Engine: Cont IO520F
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Bracket
- Part number: 122005311
- Condition: Cracked
- Location: Aileron
- Part time: 8,544 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AILERON ATTACH BRACKET CRACKED ON RADIUS LWR LT INBD FWD. PART REMOVED AND REPLACED WITH NEW P/N 1220053-17, ALL OTHER BRACKETS CHECKED NO CRACKS FOUND.
